# SDR UALA2013010300028

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 41,469 hours, 17,523 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Part serial: 0479
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LEFT BRAKES WERE PULSATING & GRABBING.  CREW OBSERVED YELLOW ACCUMULATOR PSI LEFT NEEDLE GOING TO 400 PSI ON ITS OWN AND RELEASING-WITH ASSOCIATED GRABBING FELT.  REMOVED AND REPLACED LEFT NORMAL BRAKE SERVO VALVE IAW AMM.  OPS AND LEAK CHECK GOOD.  REMOVED AND REPLACED NORMAL SERVO VALVE IAW AMM, OPS AND LEAK CHECK GOOD.
